MathSciNet Relay Station
MathSciNet bibliographic data
MR1777609 92D25 (39A20)
Suzuki, Mami Difference equation for a population model. Mathematical models in functional equations (Japanese) (Kyoto, 1999). Sūrikaisekikenkyūsho Kōkyūroku No. 1128 (2000), 202–208.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement